# SDR SWAA2014022425426

- Difficulty date: February 21, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 70,143 hours, 58,913 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 0802070501
- Part serial: 10499
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUL BURNING ODOR FROM RT PACK WHEN PROVIDING HEAT.  R & R NR 1 & NR 2 TRANSFORMER RECTIFIERS IAW MM.
